# SDR USAA980123

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1155
- Part time: 45,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION AT SCREW HOLE AT STATION 1155 LONGERON 29R BEAM.  REMOVED CORROSION AND INSTALLED DOUBLER STRAP PER EA 49231.  CORROSION TASK NR C57-5330, CORROSION LEVEL 1.  (M)
